# SDR IPXA2019011737965

- Difficulty date: January 12, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974200200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C BULK CARGO FLOOR PANEL 162MF IS BROKEN. REPAIRED DAMAGED BULK CARGO FLOOR PANEL 162MF IAW EO A300-5320-42721-F. (MAJOR)
